# SDR DL764070481

- Difficulty date: May 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 22,779 hours, 7,353 cycles
- Engine: Ge CF680C2*
- Engine time: 19,529 hours, 5,977 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 609200018F
- Part serial: 706261
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENG EGT KEPT SURGING INTO RED EVEN WITH THROTTLE RETARDED.  INSP RT THERMOCOUPLE LEAD ALL LEADS CONNECTORS SECURE.  FOUND SEVERAL CORRODED/BURNED PINS ON THERMOCOUPLE JBOX.  REPLACED JBOX NEEDS FURTHER TROUBLESHOOTING/CHECKOUT.  FOUND UPPER EGT HARNESS TO HAVE INTERMITTENT OPEN REPLACED UPPER EGT HARNESS OPS CK ENG PER M/M RAN ENG TO 93 PERCENT N1 EGT WITHIN LIMITS NO DEFECTS NOTED.
